# SDR YENA201908280494

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 43,072 hours, 14,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FWD CABIN, LT FLOOR SUPPORT, FR 20 BEAM Y1292 HAS CORROSION AND SCRIBE LINE; REFERENCE NR 440577-20520 REMOVED CORROSION ON FLOORBEAM Y1292 FR 20 REMOVED .040" IN AN AREA L'2.0" X W2.0" FOUND TO BE OUT OF LIMITS PER SRM. REMOVED AND REPLACED FLOORBEAM FROM FR 12 TO 24 IAW SRM 51-42-11.
